Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 196, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 4, 2011, 6:53 PM MDT for Garden County, Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 6:53 PM MDT (00:53 UTC)
- Expired
- Jul 4, 2011, 7:30 PM MDT
- In force
- 37 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Garden County, NE
The radar
The North Platte radar (KLNX), 144 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1529 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1969 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
580 WUUS53 KLBF 050053 SVRLBF NEC069-050145- /O.NEW.KLBF.SV.W.0196.110705T0053Z-110705T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 653 PM MDT MON JUL 4 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 745 PM MDT * AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TRALNOR LAKE...OR 25 MILES SOUTHEAST OF ALLIANCE...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BRITTON LAKE AND JERRY LAKE AROUND 745 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4195 10211 4171 10215 4179 10261 4197 10258 TIME...MOT...LOC 0054Z 278DEG 11KT 4187 10247 WIND...HAIL 60MPH 1.00IN $$ TAYLOR
2 follow-up statements
583 WWUS53 KLBF 050112 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 812 PM CDT MON JUL 4 2011 NEC069-050145- /O.CON.KLBF.SV.W.0196.000000T0000Z-110705T0145Z/ GARDEN NE- 712 PM MDT MON JUL 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN GARDEN COUNTY UNTIL 745 PM MDT... AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF TRALNOR LAKE...OR 29 MILES SOUTHEAST OF ALLIANCE...MOVING EAST AT 15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. THE SEVERE THUNDERSTORM WILL BE NEAR... BRITTON LAKE AND JERRY LAKE AROUND 745 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4195 10211 4171 10215 4179 10261 4197 10258 TIME...MOT...LOC 0111Z 278DEG 11KT 4186 10240 WIND...HAIL 60MPH 0.75IN $$ TAYLOR
593 WWUS53 KLBF 050130 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 830 PM CDT MON JUL 4 2011 NEC069-050140- /O.CAN.KLBF.SV.W.0196.000000T0000Z-110705T0145Z/ GARDEN NE- 730 PM MDT MON JUL 4 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GARDEN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4195 10211 4171 10215 4179 10261 4197 10258 TIME...MOT...LOC 0130Z 278DEG 11KT 4185 10232 $$ TAYLOR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:39 PM MDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 4, 2:39 PM MDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CDT MON JUL 4 2011 .SYNOPSIS... H5 ANALYSIS FROM THIS MORNING...INDICATING A LARGE AREA OF HIGH PRESSURE ACROSS THE CENTRAL ROCKIES WITH A TROUGH EXTENDING FROM THE SRN GREAT LAKES SSWD INTO THE OZARKS. WV IMAGERY INDICATING NUMEROUS EMBEDDED WAVES ACROSS THE ROCKIES EXTENDING FROM AZ TO WY. AT THE SURFACE...A TROUGH OF LOW PRESSURE EXTENDED FROM WEST OF SIDNEY TO EASTERN ND. EAST OF THIS FEATURE...WINDS WERE SERLY WITH DEW POINTS IN THE UPPER 60S/LWR 70S. AFTERNOON READINGS WERE IN THE 80S EAST OF THE TROUGH...WITH SOME 90S NOTED WEST OF THIS FEATURE. .DISCUSSION... NEAR TERM...TONIGHT THROUGH THURSDAY NIGHT...MAIN FORECASTING CHALLENGE IS TSRA CHANCES/FRONTAL TIMING OVER THE NEXT 36 HOURS. FOR TONIGHT...ONGOING FORECAST GENERALLY ON TRACK WITH THE BEST PRECIPITATION CHANCES ALONG THE FRONTAL BOUNDARY IN THE NORTHERN CWA. AS OF 230 PM CDT...SOME TSRA INITIATION IS TAKING PLACE OVER THE HIGHER TERRAIN OF EASTERN WYOMING NORTH AND WEST OF CHEYENNE. STEERING WINDS ARE FAIRLY SLOW THIS AFTERNOON...SO CONVECTION OVR ERN WYOMING STILL A LONG WAY FROM MOVG INTO THE LBF CWA. BASED ON THE LOCATION AND FORWARD SPEED OF THE EASTERNMOST CELLS...ACTIVITY SHOULD STAY OUT OF THE FORECAST AREA UNTIL 00Z. THOUGH NOT HIGHLY PROBABLE AT THIS JUNCTURE...ANY STORMS WHICH DE DEVELOP IN THE CWA ARE EXPECTED TO GO UP ACROSS THE CENTRAL PANHANDLE...WHERE LOW LEVEL SURFACE CONVERGENCE IS PRESENT ...BULK SHEAR IS 30 TO 40 KTS SO SOME SUPERCELLS ARE POSSIBLE...PARTICULARLY OVER THE NORTH CENTRAL CWA THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND GIVEN THE SLOW MOVEMENT OF THUNDERSTORMS...HEAVY RAIN MAY BE A FACTOR THIS EVENING AS WELL. MAIN AREA OF CONCERN ATTM IS NORTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING...AND NORTH OF HIGHWAY 97 FROM DUNNING TO ERICSON. SOUTH OF THIS LINE...CAP STRENGTH INCREASES...SHEAR WEAKENS...AND AVAILABLE CAPE DECREASES QUICKLY...SO SEVERE THREAT IS MUCH LOWER. HOWEVER...STILL CANT IGNORE THE LOW LEVEL JET LATER TONIGHT WHICH EXTENDS ACROSS THE WESTERN CWA OVERNIGHT. WITH THIS IN MIND...WILL RETAIN LOW ISOLATED THUNDERSTORM CHANCES. FOR TUESDAY AND TUESDAY NIGHT...A FRONTAL BOUNDARY WILL SLIDE THROUGH THE FORECAST AREA...SHIFTING THE FOCUS FOR TSRA DEVELOPMENT AND THE THREAT FOR SEVERE STORMS SOUTH AND EAST. ATTM IT IS HARD TO DETERMINE WHERE AND HOW FAR SOUTH THE BOUNDARY WILL BE TOMORROW AFTERNOON BASED ON CONVECTION TONIGHT. BOTH THE GFS AND NAM SOLN HAVE THIS FRONT ALONG THE KANSAS/NEBR BORDER BY 00Z WEDS...WHICH WOULD BE FAVORABLE FOR TSRA DEVELOPMENT IN OUR SRN CWA. MOISTURE...INSTABILITY AND SHEAR WILL BE PREVALENT ACROSS MOST OF THE FORECAST AREA WITH THE SEVERE THREAT CARRYING OVER TO TUESDAY EVENING. WEDNESDAY AND THURSDAY...THE FRONTAL BOUNDARY WILL PUSH SOUTH AND WEST OF THE AREA...GIVING US SOME QUIET CONDITIONS FOR WEDNESDAY AND WEDNESDAY NIGHT. THE FRONT LIFTS EAST FOR THURSDAY...INCREASING PRECIPITATION CHANCES ACROSS WESTERN NEBRASKA THURSDAY NIGHT. LONG TERM...FRIDAY THROUGH MONDAY...NORTHERN STREAM WILL REMAIN ACTIVE ACROSS THE NRN CONUS/SRN CANADA DURING THE PERIOD WITH HIGH PRESSURE ANCHORED OVER THE SRN PLAINS. AN UPPER LEVEL TROUGH WILL TRACK ALONG THE US/CANADIAN BORDER SATURDAY...FORCING A FRONTAL BOUNDARY INTO NRN NEBRASKA. DECIDED TO INCREASE POP CHANCES FOR SUNDAY THROUGH MONDAY...MAINLY OVER NORTHERN NEBRASKA...AS THIS FEATURE IS PROGGED TO MEANDER ACROSS THE CENTRAL PLAINS BEFORE LIFTING NORTH ON MONDAY. AS FOR TEMPERATURES...TRENDED THEM TOWARD THE MEDIAN MEN GUIDANCE AS THE OPERATIONAL MEX GUIDANCE WAS ON THE HIGH SIDE OF TEMPERATURES. THIS EQUATED TO UPPER 80S/AROUND 90 VERSUS THE MID 90S ADVERTISED BY THE OPERATIONAL MEX NUMBERS. && AVIATION... VFR CONDITIONS TO PREVAIL EARLY IN THE TAF FORECAST PERIOD...FOLLOWED BY THE POTENTIAL FOR THUNDERSTORMS...THEN POSSIBLY MVFR OR LOWER CEILINGS. AS FOR THUNDER CHANCES...MODELS HAVE SLOWED THE ONSET OF PRECIPITATION UNTIL LATER THIS EVENING WHEN FORCING INCREASES WITH THE ARRIVAL OF BOTH A COLD FRONT AND THE INFLUENCE OF A MID LEVEL PASSING WAVE. THE MODEL SOLUTIONS ALSO AGREE THAT THE MAJORITY OF THE STORMS WILL REMAIN NORTH OF THE FORECAST AREA. HOWEVER GIVEN THE PROXIMITY OF THE UPPER LEVEL WAVE/COLD FRONT COMBO AND MODERATE TO STRONG INSTABILITY WITHIN THE ATMOSPHERE TO THAT OF THE VTN TERMINAL...FELT THAT A PROB30 GROUP WAS NEEDED FOR THE POTENTIAL OF STORMS. FURTHER SOUTH AT THE LBF TERMINAL...THE ATMOSPHERE LOOKS TO REMAIN STRONGLY CAPPED GREATLY LIMITING STORM CHANCES. OTHERWISE STORMS SHOULD DEVELOP INTO A COMPLEX ACROSS SOUTH DAKOTA...ALLOWING FOR THE POTENTIAL OF SHOWERS AND/OR STRATUS AT VTN. ONLY INCLUDED SCT020 AT 12Z FOR THE TERMINAL AS CONFIDENCE IS LOW...BUT FURTHER UPDATES MAY NEED TO CHANGE TO BKN OR OVC AND THUS INTRODUCE MVFR. FOR LBF...THERE ARE SUBTLE HINTS THAT LOW STRATUS OR EVEN FOG MAY RETURN TOMORROW MORNING. SOUTHEASTERLY FLOW AND A MOIST BL WILL BE IN PLACE...SO FOG IS POSSIBLE. HOWEVER...THE FRONTAL TIMING...INFLUENCE FROM NORTHERN CONVECTION...AND SLIGHTLY STRONGER SURFACE WINDS COULD HAMPER FOG/STRATUS DEVELOPMENT. WITH LOWER CONFIDENCE...WILL SUGGEST SCT020 AT THE LBF TERMINAL FOR NOW...BUT THIS MAY NEED TO BE ADJUSTED FURTHER. && HYDROLOGY... THE NORTH PLATTE AND PLATTE RIVER BASINS CONTINUE TO SHOW A SLOW DOWNWARD TREND AS IRRIGATION DEMANDS INCREASE AND SNOW MELT SLOWS OVER THE SOURCE REGION OF THE NORTH PLATTE RIVER. IN RESPONSE...KINGSLEY DAM HAS DECREASED FLOWS OUT OF LAKE MCCONAUGHY SLIGHTLY. THE NORTH PLATTE RIVER AT LISCO HAS ALREADY LOWERED BELOW FLOOD STAGE...WITH THE PLATTE CHANNEL AT BRADY EXPECTED TO LOWER BELOW FLOOD STAGE EARLY THIS WEEK. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE AVIATION AND HYDROLOGY...JACOBS SYNOPSIS...NEAR AND LONG TERM...BUTTLER
Hazardous weather outlook, Jul 4, 2:41 PM MDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 341 PM CDT MON JUL 4 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-052045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 341 PM CDT MON JUL 4 2011 /241 PM MDT MON JUL 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHERN NEBRASKA LATE THIS EVENING ALONG A COLD FRONT ENTERING THE STATE. THE AREA OF CONCERN IS NORTH OF A LINE FROM O'NEILL TO ELLSWORTH. THE MAIN THREAT WITH THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER MUCH OF WESTERN NEBRASKA ON TUESDAY ALONG A STALLED OUT FRONTAL BOUNDARY. AGAIN THE MAIN THREAT WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. IN ADDITION THUNDERSTORMS WILL HAVE A SLOW STORM MOVEMENT AND WITH ABUNDANT LOW LEVEL MOISTURE IN PLACE WILL BE CAPABLE OF HEAVY RAIN. AN ACTIVE WEATHER PATTERN WILL KEEP THE CHANCE FOR THUNDERSTORMS IN THE FORECAST OVER WESTERN NEBRASKA THROUGH THE END OF THE WEEK. AT THIS TIME NO WIDESPREAD OUTBREAK OF SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Special weather statement, Jul 4, 6:04 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 704 PM CDT MON JUL 4 2011 NEZ094-050045- WESTERN CHERRY NE- 604 PM MDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 645 PM MDT... AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF HIGHWAY 61 CROSSING THE NIOBRARA RIVER...OR 31 MILES EAST OF GORDON...MOVING EAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELI... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Jul 4, 6:28 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 728 PM CDT MON JUL 4 2011 NEZ004-022-050115- GARDEN NE-SHERIDAN NE- 628 PM MDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN AND NORTHWESTERN GARDEN COUNTIES UNTIL 715 PM MDT... AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELLSWORTH TO 6 MILES SOUTH OF TRALNOR LAKE...AND MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... ELLSWORTH AROUND 640 PM MDT. KENNEDY LAKE AROUND 645 PM MDT. CRESCENT LAKE NWR AROUND 710 PM MDT. JERRY LAKE...BRITTON LAKE AND DEER LAKE AROUND 715 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:49 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 41 min |
| Jul 4, 8:47 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jul 4, 9:09 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 51 min |
| Jul 4, 9:20 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 40 min |
| Jul 5, 2:03 PM MDT | Flash Flood Watch | LBF | Chase, Deuel, Frontier, Garden, Hayes, Keith and 2 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.